Concerning point sets with a special connectedness property
Colloquium Mathematicum, Tome 19 (1968) no. 2, pp. 221-224
Cet article a éte moissonné depuis la source Institute of Mathematics Polish Academy of Sciences
@article{10_4064_cm_19_2_221_224,
author = {B. E. Wilder},
title = {Concerning point sets with a special connectedness property},
journal = {Colloquium Mathematicum},
pages = {221--224},
year = {1968},
volume = {19},
number = {2},
doi = {10.4064/cm-19-2-221-224},
language = {en},
url = {http://geodesic.mathdoc.fr/articles/10.4064/cm-19-2-221-224/}
}
TY - JOUR AU - B. E. Wilder TI - Concerning point sets with a special connectedness property JO - Colloquium Mathematicum PY - 1968 SP - 221 EP - 224 VL - 19 IS - 2 UR - http://geodesic.mathdoc.fr/articles/10.4064/cm-19-2-221-224/ DO - 10.4064/cm-19-2-221-224 LA - en ID - 10_4064_cm_19_2_221_224 ER -
B. E. Wilder. Concerning point sets with a special connectedness property. Colloquium Mathematicum, Tome 19 (1968) no. 2, pp. 221-224. doi: 10.4064/cm-19-2-221-224
Cité par Sources :